On the 100th anniversary of the birth of Vladimir Yakovlevich Kozlov
Diskretnaya Matematika, Tome 26 (2014) no. 2, pp. 3-5
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{DM_2014_26_2_a0,
title = {On the 100th anniversary of the birth of {Vladimir} {Yakovlevich} {Kozlov}},
journal = {Diskretnaya Matematika},
pages = {3--5},
year = {2014},
volume = {26},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2014_26_2_a0/}
}
On the 100th anniversary of the birth of Vladimir Yakovlevich Kozlov. Diskretnaya Matematika, Tome 26 (2014) no. 2, pp. 3-5. http://geodesic.mathdoc.fr/item/DM_2014_26_2_a0/